# SDR SWAA2020031842553

- Difficulty date: March 2, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 273A9110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE STA 695 ON INTERCOSTAL, LBL 24, WL 202. (MARKED)         REPLACED CRACKED ANGLE BS695 COMMON TO INTERCOSTAL LBL24 WL202. ALL WORK ACCOMPLISHED IAW AMM 20-60-07-913-801, AMM 20-60-02-100-801, SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, SOPM 20-41-04, SOPM 20-43-03 BOEING DWG# 273A9110 REV-, BOEING DWG# 111A6000 REV A.
